C. De Coster, P. Habets: Lower and upper solutions in the theory of ODE boundary value problems: Classical and recent results. F. Zanolin (ed.) Non Linear Analysis and Boundary Value Problems for Ordinary Differential Equations. CISM Courses Lect. 371, Springer, Wien, 1996, pp. 1–78.
 R. E. Gaines, J. Mawhin: Coincidence Degree and Nonlinear Differential Equations
. Lect. Notes Math. 568, Springer, Berlin, 1977. MR 0637067
 P. Habets, L. Sanchez: Periodic solutions of some Liénard equations with singularities
. Proc. Amer. Math. Soc. 109 (1990), 1035–1044. MR 1009991
 J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter
. Czechoslovak Math. J. 7 (1957), 418–449. MR 0111875
| Zbl 0090.30002
 J. Mawhin: Topological degree methods in nonlinear boundary value problems
. Regional Conf. Ser. Math. 40, AMS, Rhode Island, 1979. MR 0525202
| Zbl 0414.34025
 J. Mawhin: Topological degree and boundary value problems for nonlinear differential equations
. M. Furi (ed.) Topological Methods for Ordinary Differential Equations. Lect. Notes Math. 1537, Springer, Berlin, 1993, pp. 73–142. MR 1226930
| Zbl 0798.34025
 J. Mawhin, M. Willem: Critical Point Theory and Hamiltonian Systems
. Applied Mathematical Sciences 74, Springer, Berlin, 1989. MR 0982267
 P. Omari: Nonordered lower and upper solutions and solvability of the periodic problem for the Liénard and the Reyleigh equations
. Rend. Ist. Mat. Univ. Trieste 20 (1988), (Fasc. supplementare), 54–64. MR 1113247
 P. Omari, W. Ye: Necessary and sufficient conditions for the existence of periodic solutions of second order ordinary differential equations with singular nonlinearities
. Differential Integral Equations 8 (1995), 1843–1858. MR 1347985
| Zbl 0831.34048
 I. Rachůnková: Lower and upper solutions and topological degree. J. Math. Anal. Appl. 234 (1999), 311–327.
 I. Rachůnková: Existence of two positive solutions of a singular nonlinear periodic boundary value problems. J. Comput. Appl. Math. 113 (2000), 27–34.
 I. Rachůnková, M. Tvrdý: Nonlinear systems of differential inequalities and solvability of certain nonlinear second order boundary value problems. J. Inequal. Appl. 6 (2001), 199–226.
 I. Rachůnková, M. Tvrdý: Method of lower and upper functions and the existence of solutions to singular periodic problems for second order nonlinear differential equations. Mathematical Notes, Miskolc 1 (2000), 135–143.
 I. Rachůnková, M. Tvrdý: Construction of lower and upper functions and their application to regular and singular boundary value problems
. Nonlinear Analysis, Theory, Methods Appl. 47 (2001), 3937–3948. MR 1972337
 I. Rachůnková, M. Tvrdý, I. Vrkoč: Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems. J. Differential Equations 176 (2001), 445–469.
 I. Rachůnková, M. Tvrdý, I. Vrkoč: Resonance and multiplicity in singular periodic boundary value problems. (to appear).
 Š. Schwabik, M. Tvrdý, O. Vejvoda: Differential and Integral Equations: Boundary Value Problems and Adjoints
. Academia and D. Reidel, Praha and Dordrecht, 1979. MR 0542283
 Š. Schwabik: Generalized Ordinary Differential Equations
. World Scientific, Singapore, 1992. MR 1200241
| Zbl 0781.34003
 M. Tvrdý: Generalized differential equations in the space of regulated functions (Boundary value problems and controllability)
. Math. Bohem. 116 (1991), 225–244. MR 1126445
| Zbl 0744.34021
 M. Zhang: A relationship between the periodic and the Dirichlet BVP’s of singular differential equations
. Proc. Royal Soc. Edinburgh 128A (1998), 1099–1114. MR 1642144